Ahmet Tekcan ; Alper Erdem - General Terms of All Almost Balancing Numbers of First and Second Type

cm:10318 - Communications in Mathematics, November 22, 2022, Volume 31 (2023), Issue 1 - https://doi.org/10.46298/cm.10318
General Terms of All Almost Balancing Numbers of First and Second Type

Authors: Ahmet Tekcan ; Alper Erdem

    In this work, we determined the general terms of all almost balancing numbers of first and second type in terms of balancing numbers and conversely we determined the general terms of all balancing numbers in terms of all almost balancing numbers of first and second type. We also set a correspondence between all almost balancing numbers of first and second type and Pell numbers.


    Volume: Volume 31 (2023), Issue 1
    Published on: November 22, 2022
    Accepted on: November 17, 2022
    Submitted on: November 17, 2022
    Keywords: Mathematics - Number Theory,11B37, 11B39, 11D25

    Share

    Consultation statistics

    This page has been seen 34 times.
    This article's PDF has been downloaded 17 times.